MAUDE Adverse Event Report: LivaNova Deutschalnd Electronic Venous Occluder; Catheter, Cannula And Tubing, Vascular, Cardiopulmonary Bypass

LivaNova Deutschalnd Electronic Venous Occluder; Catheter, Cannula And Tubing, Vascular, Cardiopulmonary Bypass
Model Number ELCTRNC VENOUS OCCLDR UNIT
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report that electronic venous occluder (evo) displayed an error code indicating that it was not working properly during procedure.Reportedly, error acknowledgement temporarily cleared after cleaning procedure and then it reappeared.There was no patient injury.
 
Additional Manufacturer Narrative
A1-a5 patient information was not provided.D.4.Serial number is unknown.This information will be provided in a supplemental report if made available.H.4.As the serial number is unknown, the device manufacture date could not be determined.This information will be provided in a supplemental report if made available.H11 livanova deutschland manufactures the evo clamp, the event occurred in japan.Through follow up communication it was learned that the displayed error was related to a faulty encoder (e1538).If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.

Brand Name
Electronic Venous Occluder
Common Device Name
Catheter, Cannula And Tubing, Vascular, Cardiopulmonary Bypass
Manufacturer (Section D)
LivaNova Deutschalnd
lindberghstraße 25
munich 80939
GM  80939
Manufacturer (Section G)
LivaNova Deutschland
lindberghstraße 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key50189946
Report Number9611109-2026-90363
Device Sequence Number9887538
Product Code DWF
UDI-Device Identifier04033817900504
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082344
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberELCTRNC VENOUS OCCLDR UNIT
Device Catalogue Number12-80-10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Supplement Date Received by Manufacturer08/10/2026
Initial Report FDA Received Date08/10/2026
Supplement Report FDA Received Date09/09/2026
Date Device Manufactured12/03/2018
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient SexUnknown